| Model Number |
PLSL3010 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
Event or Problem Description
It was reported that the 3.0mm screw did not lock into the plate.Additionally reported: case was completed by using a new screw.There was predrilling performed, the bone was soft.